# SDR IXXA20220806125

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 101,384 hours, 29,364 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S NUMBER 2 WINDOW WILL NOT CLOSE OR LATCH. REMOVED AND REPLACED RIGHT NUMBER 2 WINDOW CARRIAGE ASSEMBLY IAW B767 AMM 56-11-04. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
